Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have hair loss. Want to try Mintop lotion. How safe is it?

I want to try mintop lotion 2% to grow hair . i have hair thinning in certain areas of the scalp only . also i colour my hair everyfortnight . how safe is this treatment . will my hair color ripp off using this. Any sideeffects after using this . heard that the moment u stop using the product u have doublehair loss . Sumeet
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sumeet, this drug Minoxidil used in treatment of hair loss reduces further hair loss & does not stimulate regrowth. Minoxidil was first used in the treatment of hypertension (high BP) & as side effect resulted in excessive hair growth in some patients & this effect is utilised therapeutically. You should continue it if no allrgic reactions occur in your scalp or the benefit (drug induced hair growth) will be lost. You should wash your hands after using Minoxidil lotion. Minoxidil can result in allergic reactions in some people. Another drug Finasteride (1mg/day) used in severe hair loss, increases hair growth in men (should NOT be used by women) if used for a period of 2 years but results in various side effects like impotence & loss of libido & is generally preferred for more severe conditions like prostrate enlargement
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor